# SDR FDEA202508251536

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-300
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Damaged
- Location: Zone 100
- Part time: 9,134 hours, 4,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK ON FUSELAGE SKIN, BTW STA 522 AND 544, AT STG 39R FUSELAGE SKIN, BTW STA 522 AND 544, AT STG 39R DAMAGE WAS REPAIRED I.A.W. SRM 53-00-01-  2R FIG 201 REP 29 SHEET 9 REV 92 APR 15, 2025
